# SDR DLM90010506

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 18,128 hours, 9,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR RT MAIN RED LIGHT REMAINED ON. ALL GREENSOUT, GEAR DOOR LIGHT OUT, LOWERED LANDING GEAR PER CKLIST ALL 3 GREEN ON, ALL REDS OUT BUT DOOR LIGHT REMAINED ON FOR   APPROX. 2 MIN. LANDING GEAR DOOR LIGHT FLICKERED ON/OFF UNTIL A/C WAS SLOWED FOR APPROACH DOOR LIGHT WENT OUT - JACKED A/C AND SWUNG GEAR - TESTED PROX SWITCHES - NO TROUBLE FOUND - UNABLE TO DUPLICATE
